# SDR SWIA20250303109

- Difficulty date: January 9, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N448SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7678
- Aircraft time: 40,424 hours, 36,812 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Bs 461
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE IS A CRACK ON WINGBOX (MARKED IN) INTERIOR @ FS 461    (FILED OPEN)    COMPLIED WITH REO 601R-53-41-3284 FOR REPAIR OF AREA DOUBLERS FABRICATED FROM 2024 T-3 .050 AND 2024 T-3 .040.  TASK CARD 51-900-1003-SKY COMPLETED, M-337 ATTACHED
